Yıl 2014, Cilt 15, Sayı 15, Sayfalar 13 - 25 2014-06-01

MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS

Margarita Martínez-López [1] , Alberto G. Raggi-Cárdenas [2] , Luis Valero-Elizondo [3] , Eder Vieyra-Sánchez [4]

149 152

We prove that most groups of order less than 96 cannot have isomorphic tables of marks unless the groups are isomorphic.
Table of marks, group
Konular
Diğer ID JA53FT54VD
Dergi Bölümü Makaleler
Yazarlar

Yazar: Margarita Martínez-López

Yazar: Alberto G. Raggi-Cárdenas

Yazar: Luis Valero-Elizondo

Yazar: Eder Vieyra-Sánchez

Bibtex @ { ieja266234, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {15}, pages = {13 - 25}, doi = {10.24330/ieja.266234}, title = {MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS}, key = {cite}, author = {Martínez-López, Margarita and Valero-Elizondo, Luis and Vieyra-Sánchez, Eder and Raggi-Cárdenas, Alberto G.} }
APA Martínez-López, M , Raggi-Cárdenas, A , Valero-Elizondo, L , Vieyra-Sánchez, E . (2014). MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS. International Electronic Journal of Algebra, 15 (15), 13-25. DOI: 10.24330/ieja.266234
MLA Martínez-López, M , Raggi-Cárdenas, A , Valero-Elizondo, L , Vieyra-Sánchez, E . "MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS". International Electronic Journal of Algebra 15 (2014): 13-25 <http://dergipark.gov.tr/ieja/issue/25196/266234>
Chicago Martínez-López, M , Raggi-Cárdenas, A , Valero-Elizondo, L , Vieyra-Sánchez, E . "MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS". International Electronic Journal of Algebra 15 (2014): 13-25
RIS TY - JOUR T1 - MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS AU - Margarita Martínez-López , Alberto G. Raggi-Cárdenas , Luis Valero-Elizondo , Eder Vieyra-Sánchez Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266234 DO - 10.24330/ieja.266234 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 13 EP - 25 VL - 15 IS - 15 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266234 UR - http://dx.doi.org/10.24330/ieja.266234 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS %A Margarita Martínez-López , Alberto G. Raggi-Cárdenas , Luis Valero-Elizondo , Eder Vieyra-Sánchez %T MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 15 %N 15 %R doi: 10.24330/ieja.266234 %U 10.24330/ieja.266234